# SDR QXEA2025062400266

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 21,409 hours, 14,396 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T02P07
- Part serial: AMO016DA
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 6,866 hours, 5,576 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 SHORT DISPATCH MESSAGE. REPLACED MASTER COMPRESOR VARIABLE GEOMETRY ACTUATOR ON #2 ENG IAW E175 AMM 75-31-01-000/400-801-A. OPS TEST GOOD. ALSO REPLACED #2 FADEC BY ECMP REQUEST.
